On p-hyperellipticity of doubly symmetric Riemann surfaces.

Título inglés On p-hyperellipticity of doubly symmetric Riemann surfaces.
Título español Sobre la p-hiperelipticidad de superficies de Riemann doblemente simétricas.
Autor/es Kozlowska-Walania, Ewa
Organización Inst. Math. Gdansk Univ., Gdansk, Polonia
Revista 0214-1493
Publicación 2007, 51 (2): 291-307, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Studying commuting symmetries of p-hyperelliptic Riemann surfaces, Bujalance and Costa found in [3] upper bounds for the degree of hyperellipticity of the product of commuting (M - q)- and (M - q')-symmetries, depending on their separabilities. Here, we find necessary and sufficient conditions for an integer p to be the degree of hyperellipticity of the product of two such symmetries, taking into account their separabilities. We also give some results concerning the existence and uniqueness of symmetries from which we obtain a series of important results of Natanzon concerning M- and (M - 1)-symmetries.
Clasificación UNESCO 120209
Palabras clave español Superficies Riemann ; Simetría ; Curvas algebraicas
Icono pdf Acceso al artículo completo